# SDR CAL951155

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-82
- Aircraft serial: 49391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 3920341501
- Condition: Cracked
- Location: Bs 845
- Part time: 26,763 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 3 INCH CRACK IN BRACKET AT LT OUTBOARD END OF FLOOR BEAM, STA 845, LONGERON 18.  THE BRACKET WAS REMOVED AND REPLACED.  (X)
